New solutions of reflection equation derived from type B BMW algebras

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Reinhard OldenburgORCiDGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/56944
ISSN:0305-4470OPAC
ISSN:1361-6447OPAC
Parent Title (English):Journal of Physics A: Mathematical and General
Publisher:IOP Publishing
Type:Article
Language:English
Year of first Publication:1996
Release Date:2019/06/26
Volume:29
Issue:18
First Page:5945
Last Page:5948
DOI:https://doi.org/10.1088/0305-4470/29/18/023
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Didaktik der Mathematik